# SDR UALA2013071604969

- Difficulty date: July 13, 2013
- Submitted: July 18, 2013
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 95,023 hours, 14,980 cycles
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Condition: Worn
- Location: Rt Ovrwing Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING SLIDE FAILED TO DEPLOY.  ON FURTHER INSPECTION FOUND TWO CABLES KINKED.  R & R QTY TWO ACTUATING CABLES AND WORN CABLE GUIDE IAW 52-21-01.  FOUND TWO STEP GROMMETS UNATTACHED.  R & R DAMAGED GROMMETS IAW GNMM 1-0-8-036, REF AMM 52-21-01.
